# SDR Q2SA20161228335

- Difficulty date: December 28, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. LOWER FUSELAGE FWD CARGO COMPARTMENT BS500 BETWEEN S-27L AND S-27R, FRAME WITH CORROSION AT LOWER SECTION. REPAIRED FUSELAGE FRAME FROM SHEAR TIE AT BS500 BETWEEN STR27L AND STR28L DUE TO CORROSION IAW SRM 53-00-07 REPAIR 3 FIGURE 201.
